BMJ case reports · 2014
Fatal cardiac involvement complicating antisynthetase syndrome.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Brady Stefen, Melath Sunil, Scalco Renata S, Penn Henry
Аннотация
A 35-year-old Afro-Caribbean woman presented with dyspnoea, urticarial rash and myalgia 1 month after treatment for a community-acquired respiratory tract infection. Investigations revealed raised antisynthetase antibodies, lung fibrosis and an inflammatory myopathy. The patient was diagnosed with antisynthetase syndrome (ASS) and started on immunosuppressive medication. Despite treatment she died 4 weeks after presentation from a fulminant cardiomyopathy. ASS is a rare condition and is not typically associated with a cardiomyopathy. This case report intends to raise awareness that cardiomyopathy is a potentially fatal complication of ASS.